Sinutab 72's

Sinutab 72's
larger image



£65.00

Add to Cart:

SINUTAB - SINUS PAIN EXTRA STRENGTH

Paracetamol has analgestic and antipyretic properties. It acts predominantly by inhibitng prostaglandin synthesis in the central nervous system. Pseudoephedrine hydrochloride acts as a decongestant. It is a direct - and indirect acting sympathomimetic.

EACH sinutab sinus pain extra strength TABLET CONTAINS:

  • Paracetamol  500mg
  • Codeine Phosphate  30mg
  • Chlorpheniramine Maleate 2mg
  • Pseudoephidrine 30mg 

HOW TO USE Sinutab sinus pain extra strength TABLETS:

Adults: One to two tablets every 4 to 6 hours. Do not exceed  eight tablets in 24 hours.

Children 6 to 12 years: Half to one tablets every six hours. Do not exceed four tablets in 24 hours.

Warning: This medicine may lead to drowsiness and impaired concentration which may be aggravated by the simultaneous intake of alcohol or other central nervous system depressant agents.

Add to Cart:

Customers who bought this product also purchased...

Syndol 200
£125.00